×

Stable vector bundles and the Frobenius morphism. (English) Zbl 0281.14013


MSC:

14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
14H25 Arithmetic ground fields for curves
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] P. DELIGNE and D. MUMFORD , The Irreducibility of the Space of Curves of Given Genus (Publ. Math. I. H. E. S., No. 36, 1969 ). Numdam | MR 41 #6850 | Zbl 0181.48803 · Zbl 0181.48803
[2] D. GIESEKER , Flat Vector Bundles and the Fundamental Group in Non-zero Characteristics . · Zbl 0322.14009
[3] R. HARTSHORNE , Ample Vector Bundles on Curves (Nagoya Math. J., vol. 43, p. 73-90). Article | MR 45 #1929 | Zbl 0205.25402 · Zbl 0205.25402
[4] R. HARTSHORNE , Ample Vector Bundles (Publ. Math. I. H. E. S., No. 29, 1966 ). Numdam | MR 33 #1313 | Zbl 0173.49003 · Zbl 0173.49003
[5] D. MUMFORD , An Analytic Construction of Degenerating Cuvves over Complete Local Rings (Math. Notes, University of Warwick). · Zbl 0243.14010
[6] H. TANGO , On the Behavior of Extensions of Vector Bundles under Frobenius Map (Nagoya Math. J., vol. 48, 1972 ). Article | MR 47 #3401 | Zbl 0239.14007 · Zbl 0239.14007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.